I had my son on Feb 23, 2014, and received a shot of depo provera the next day. The nurse asked if I wanted it, and did not explain the drug to me at all, just that it is an effective form of birth control. Me being stupid did not ask questions, and got it. The side effects were horrible so I decided I would never get another shot again. I have not been sexually active since then because of the horrible bleeding. At first I thought it was just from giving birth, but it has gone on for over 3 months now and it is getting heavier. It is not a period because it is consistent, and there are no cramps or anything. Is there a way to accelerate it getting out of my system so I will stop bleeding?
As well, I believe that this shot should NOT have been administered when it was....I was unable to breastfeed my son because I had milk for a week and it randomly went away one morning, and I could not feed him and had to switch to formula. I kept trying to feed and pump and it was absolutely gone.